# SDR R61A201403130365

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 15,604 hours, 12,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MEGAPHONE WAS INOPERATIVE.  MAINTENANCE R & R MEGAPHONE IAW AMM AND OPS CHECKED GOOD.
